# SDR USAA990983

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 727
- Part time: 37,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A .75 INCH CRACK AND .500 INCH CRACK AFT CARGO AT BS 727D BL 3L AND 3R CLIP.  INSTALLED REPAIR ANGLES PER SRM 51-10-02 AND BOEING DRAWING 65-65710.  (M)
